On the fluctuation theorem for the dissipation function and its connection with response theory.

File Size Format
51347_1.pdf 427Kb Adobe PDF View
Title On the fluctuation theorem for the dissipation function and its connection with response theory.
Author Evans, Denis J.; Bernhardt, Debra Joy; Williams, Stephen R.
Editor Donald Levy
Year Published 2008
Publisher American Institute of Physics
Citation Journal of Chemical Physics, Vol. 128, pp. 014504.1-014504.6
Peer Reviewed Yes
Published Yes
Publisher URI http://jcp.aip.org/
Alternative URI http://dx.doi.org/10.1063/1.2812241
Copyright Statement Copyright 2008 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. along with the following message: The following article appeared in J. Chem. Phys. 128, 014504 (2008) and may be found at http://dx.doi.org/10.1063/1.2812241
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice